Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 183, NWS Pueblo, CO

June 30, 2015El Paso County, Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 30, 2015, 6:17 PM MDT for El Paso County, Teller County, Colorado. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2015, 6:17 PM MDT (00:17 UTC)
Expired
Jun 30, 2015, 7:00 PM MDT
In force
43 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties El Paso County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 100 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 6:22 PM MDTHAIL 1.754 Ssw Divide, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
3246 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

717 
WUUS55 KPUB 010017
SVRPUB
COC041-119-010100-
/O.NEW.KPUB.SV.W.0183.150701T0017Z-150701T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
617 PM MDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL TELLER COUNTY IN CENTRAL COLORADO...
  WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 700 PM MDT

* AT 616 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIVIDE...OR
  21 MILES WEST OF COLORADO SPRINGS...MOVING SOUTH AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CRIPPLE CREEK...PIKES PEAK...FLORISSANT AND DIVIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3901 10511 3880 10495 3871 10529 3895 10533
      3895 10532
TIME...MOT...LOC 0016Z 341DEG 8KT 3891 10520 

HAIL...1.00IN
WIND...60MPH
 
$$

KT
3 follow-up statements
007 
WWUS55 KPUB 010025
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
625 PM MDT TUE JUN 30 2015

COC041-119-010100-
/O.CON.KPUB.SV.W.0183.000000T0000Z-150701T0100Z/
TELLER CO-EL PASO CO-
625 PM MDT TUE JUN 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES...

AT 625 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIVIDE...OR 20
MILES WEST OF COLORADO SPRINGS...MOVING SOUTH AT 10 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. AT 622 PM...GOLF BALL SIZE HAIL WAS        
REPORTED 4 MILES SOUTH SOUTHWEST OF DIVIDE.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRIPPLE CREEK...PIKES PEAK...FLORISSANT AND DIVIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3901 10511 3880 10495 3871 10529 3895 10533
      3895 10532
TIME...MOT...LOC 0025Z 341DEG 8KT 3889 10519 

HAIL...1.75IN
WIND...60MPH
 
$$

KT
017 
WWUS55 KPUB 010039
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
639 PM MDT TUE JUN 30 2015

COC041-119-010100-
/O.CON.KPUB.SV.W.0183.000000T0000Z-150701T0100Z/
TELLER CO-EL PASO CO-
639 PM MDT TUE JUN 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES...

AT 638 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIVIDE...OR 19
MILES WEST OF COLORADO SPRINGS...MOVING SOUTH AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRIPPLE CREEK AND PIKES PEAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS 
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3894 10508 3880 10495 3873 10523 3888 10526
TIME...MOT...LOC 0038Z 341DEG 8KT 3886 10518 

HAIL...1.25IN
WIND...60MPH
 
$$

KT
595 
WWUS55 KPUB 010054
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
654 PM MDT TUE JUN 30 2015

COC041-119-010104-
/O.EXP.KPUB.SV.W.0183.000000T0000Z-150701T0100Z/
TELLER CO-EL PASO CO-
654 PM MDT TUE JUN 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TELLER AND WEST
CENTRAL EL PASO COUNTIES WILL EXPIRE AT 700 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3894 10508 3880 10495 3873 10523 3888 10526
TIME...MOT...LOC 0052Z 341DEG 8KT 3886 10518 

$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:14 PM MDT, 3 minutes earlier.

Area forecast discussion, Jun 30, 6:14 PM MDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
614 PM MDT TUE JUN 30 2015

.UPDATE...
ISSUED AT 600 PM MDT TUE JUN 30 2015

UPDATED TO CLEAN UP THE PRECIPITATION FORECAST FOR TONIGHT THROUGH
WEDNESDAY MORNING BASED ON THE LATEST MODEL DATA AND RADAR TRENDS.
A COLD FRONT WILL DROP SOUTH INTO THE AREA THIS EVENING WITH
MODELS INDICATING SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING
FOR THE MOUNTAINS...PALMER DIVIDE AND ALONG THE I-25 CORRIDOR. A
FEW OF THESE STORMS WILL BE CAPABLE OF NEAR 50 MPH WIND GUSTS AND
PEA SIZE HAIL. EXPECT SHOWERS AND THUNDERSTORMS TO RAMP UP AGAIN
WEDNESDAY LATE MORNING INTO THE AFTERNOON.  MOZLEY

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 240 PM MDT TUE JUN 30 2015

SHORT-TERM METEOROLOGICAL ISSUES CONTINUE TO BE POPS AND
TEMPERATURES.

GENERALLY LIGHT WINDS...MOSTLY SUNNY SKIES AND VERY WARM TO HOT
CONDITIONS ARE COVERING LARGE SECTIONS OF THE FORECAST DISTRICT
EARLY THIS AFTERNOON WITH TEMPERATURES RUNNING ABOVE LATE JUNE
CLIMATOLOGICAL AVERAGES OVER MANY LOCATIONS...FOR EXAMPLE THE
MAXIMUM TEMPERATURES SO FAR THIS AFTERNOON AT KPUB(PUEBLO) HAS BEEN
99F.  IN ADDITION...ISOLATED PRIMARILY WESTERN MOUNTAIN SHOWERS
HAVE RECENTLY DEVELOPED.

UPPER RIDGE LOCATED OVER SOUTHERN UTAH AT 00Z WEDNESDAY IS PROJECTED
TO SHIFT INTO CENTRAL NEVADA BY 00Z THURSDAY...WHILE FORECAST MODEL
SOUNDINGS...REAL-TIME DATA...COMPUTER SIMULATIONS AND PV ANALYSIS
INDICATE THAT NORTHERLY TO NORTHEASTERLY SURFACE SURGE WILL PUSH
ACROSS EASTERN SECTIONS TONIGHT AND BE LOCATED OVER NORTHEASTERN
NEW MEXICO BY WEDNESDAY MORNING.

CANT DISCOUNT ISOLATED SHOWER AND THUNDERSTORM ACTIVITY OVER
PORTIONS OF THE FORECAST DISTRICT TONIGHT WITH INCREASING CHANCES OF
PRECIPITATION THEN ANTICIPATED BY LATER WEDNESDAY.  HIGHEST
POTENTIAL FOR MORE WIDESPREAD HEAVIER PRECIPITATION SHOULD BE NOTED
OVER THE WESTERN HALF OF THE FORECAST DISTRICT...ESPECIALLY BY LATER
WEDNESDAY.

FINALLY...COOLER TEMPERATURES ARE ANTICIPATED OVER EASTERN SECTIONS
WEDNESDAY AFTERNOON WHEN COMPARED TO THIS AFTERNOON...HOWEVER ABOVE
SEASONAL LATE JUNE/EARLY JULY TEMPERATURES ARE STILL PROJECTED
TONIGHT WITH NEAR TO SLIGHTLY ABOVE SEASONAL TEMPERATURES EXPECTED
WEDNESDAY OVER THE MAJORITY OF THE FORECAST DISTRICT.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 240 PM MDT TUE JUN 30 2015

...ACTIVE THURSDAY AND POSSIBLY FRIDAY...DRIER FOR THE JULY 4TH
WEEKEND...HINTS OF THE MONSOON STARTING TO SHOW UP NEXT WEEK...

THURSDAY LOOKS TO BE BUSY IN THE WEATHER DEPARTMENT AS SEVERAL
FACTORS WILL COME TOGETHER ON THIS DAY TO PRODUCE A ACTIVE WEATHER
DAY. A SHORTWAVE WILL BE COMING DOWN EMBEDDED IN THE NW FLOW
ALOFT. UPSLOPE FLOW SHOULD BE IN PLACE AND IT SHOULD BE UNSTABLE
ENOUGH FOR CONVECTION THIS DAY. GIVEN THE SHEAR AND CAPE...FEW TO
SEVERAL SEVERE STORMS WILL BE POSSIBLE. PWATS WILL BE UP SO
LOCALLY HEAVY RAIN WILL BE POSSIBLE. THE ONLY CONCERN I HAVE IS A
2NDRY FRONTAL BOUNDARY WILL BE COMING DOWN THE PLAINS THIS DAY
AND IT MAY BE COOL ENOUGH AT THE LOWER LEVELS TO CAP THE
ATMOSPHERE. ON THE OTHER HAND...THE 2NDRY FRONT MAY ADD
ADDITIONAL LIFT TO THE LOW LEVELS WHICH MAY ENHANCE CONVECTION.
FOR NOW...LEANING MORE TOWARDS AN ACTIVE DAY OVER THE FCST
AREA....WITH THE HIGHEST POPS ALONG THE E SLOPES OF THE S MTNS.

FRIDAY ALSO HAS THE POTENTIAL TO BE A BUSY DAY AS ANOTHER SHORT WAVE
IS FCST TO COME DOWN OVER THE HIGH PLAINS. THIS DISTURBANCE WILL BE
A BIT FARTHER AWAY FROM US SO WE MAY SEE LESS INFLUENCE FROM
IT...BUT ENOUGH PV FORCING ALOFT SHOULD AFFECT THE REGION TO
ENHANCE THE LIFT OVER THE AREA.

FOR THE HOLIDAY WEEKEND...RIDGE GETS SHUNTED OVER THE REGION. WITH
HEIGHTS BUILDING INSTABILITY ALOFT WILL BE LESS...AND EXPECT ONLY
ISOLD CONVECTION OVER THE REGION BOTH SAT AND SUN. SHOULD BE ON THE
WARM SIDE WITH HIGHS IN THE 90S PLAINS.

LONGER RANGE GUIDANCE IS SHOWING THE RIDGE ALOFT PUSHED TO OUR
SOUTHEAST AND THIS WILL PUT US IN SW FLOW IN THE LOWER AND MID LVLS.
THIS MAY ALLOW DEEPER MOISTURE OVER THE SW CONUS TO SHIFT NWD OVER
THE STATE OF COLORADO AND WE MAY SEE SOME MONSOON MOISTURE MOVE INTO
THE REGION EARLY NEXT WEEK. \/HODANISH

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 240 PM MDT TUE JUN 30 2015

A NORTHERLY TO NORTHEASTERLY SURFACE SURGE IS EXPECTED TO PUSH
ACROSS SOUTHEASTERN COLORADO TONIGHT WITH ISOLATED SHOWER AND
THUNDERSTORM ACTIVITY POSSIBLE OVER OR NEAR THE TAF SITES AT
TIMES...ALTHOUGH VFR CONDITIONS ARE EXPECTED TO CONTINUE OVER THE
KALS...KCOS AND KPUB TAF SITES INTO WEDNESDAY.  THEN SCATTERED
SHOWER AND THUNDERSTORM ACTIVITY IS ANTICIPATED BY LATER WEDNESDAY.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MOZLEY
SHORT TERM...77
LONG TERM...HODANISH
AVIATION...77
Hazardous weather outlook, Jun 30, 11:21 AM MDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1121 AM MDT TUE JUN 30 2015

COZ058>089-093>099-011730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1121 AM MDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON OVER THE
MOUNTAINS AND HIGH VALLEYS...AND ISOLATED STORMS MAY DEVELOP ALONG
THE PALMER DIVIDE DURING THE EVENING. THE PRIMARY THUNDERSTORM
THREATS WILL BE HAZARDOUS CLOUD TO GROUND LIGHTNING AND WIND
GUSTS TO 50 MPH...HOWEVER SOME OF THE STRONGER STORMS MAY PRODUCE
HAIL UP TO THE SIZE OF NICKELS AND LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FROM WEDNESDAY THROUGH FRIDAY...THERE WILL BE SOME POTENTIAL FOR
SEVERE STORMS...PARTICULARLY OVER THE EASTERN MOUNTAINS...I-25
CORRIDOR...AND EASTERN PLAINS. THE THREAT WILL BE HIGHEST ON
THURSDAY. SEVERE STORMS WILL HAVE THE POTENTIAL TO PRODUCE HAIL
ONE INCH OR LARGER IN ADDITION TO DAMAGING WINDS OVER 60 MPH.

THUNDERSTORMS WILL BECOME MORE ISOLATED OVER THE HOLIDAY
WEEKEND...MAINLY OVER THE MOUNTAINS. MAIN THREATS FROM STORMS
WILL BE LIGHTNING...WIND GUSTS TO AROUND 50 MPH...SMALL HAIL AND
LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING...ESPECIALLY OVER AND NEAR
THE MOUNTAINS.

In the hours before

Special weather statement, Jun 30, 5:41 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
541 PM MDT TUE JUN 30 2015

COZ071-074-010030-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
SOUTHERN SAN LUIS VALLEY CO-
541 PM MDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COSTILLA COUNTY UNTIL 630
PM MDT...

AT 541 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SAN LUIS...OR 28 MILES SOUTHEAST OF ALAMOSA...MOVING WEST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SAN LUIS...BLANCA...SAN ACACIO AND CHAMA.

LAT...LON 3738 10527 3714 10533 3720 10569 3746 10560
TIME...MOT...LOC 2341Z 105DEG 8KT 3728 10541

KT
Special weather statement, Jun 30, 5:57 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
557 PM MDT TUE JUN 30 2015

COZ069-072-073-077-078-010045-
WET MOUNTAIN VALLEY BELOW 8500 FT CO-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
557 PM MDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CUSTER...EAST
CENTRAL SAGUACHE AND SOUTH CENTRAL FREMONT COUNTIES UNTIL 645 PM
MDT...

AT 557 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF COTOPAXI...OR 52 MILES NORTH OF ALAMOSA...MOVING SOUTH
AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HILLSIDE.

LAT...LON 3824 10580 3831 10559 3809 10542 3799 10574
TIME...MOT...LOC 2357Z 338DEG 7KT 3821 10567
Special weather statement, Jun 30, 6:08 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
608 PM MDT TUE JUN 30 2015

COZ081-082-085-010100-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-PIKES PEAK ABOVE 11000 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
608 PM MDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TELLER AND WESTERN
EL PASO COUNTIES UNTIL 700 PM MDT...

AT 607 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FLORISSANT...OR 26 MILES WEST OF COLORADO SPRINGS...MOVING SOUTHEAST
AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GREEN MOUNTAIN FALLS...CASCADE...CHIPITA PARK...FLORISSANT AND
DIVIDE.

LAT...LON 3890 10497 3874 10525 3885 10533 3900 10533
      3907 10521
TIME...MOT...LOC 0007Z 324DEG 10KT 3897 10528

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 6:08 PM MDTSpecial Weather StatementPUBTeller52 min
Jul 1, 1:20 PM MDTSpecial Weather StatementPUBChaffee40 min
Jul 1, 1:55 PM MDTSpecial Weather StatementPUBFremont50 min
Jul 1, 2:10 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller35 min
Jul 1, 2:13 PM MDTSpecial Weather StatementPUBSaguache47 min
Jul 1, 3:02 PM MDTFlash Flood WarningPUBMineral, Rio Grande118 min
Jul 1, 3:27 PM MDTSpecial Weather StatementPUBCuster48 min
Jul 1, 3:29 PM MDTSpecial Weather StatementPUBEl Paso46 min
Jul 1, 3:30 PM MDTSpecial Weather StatementPUBTeller45 min
Jul 1, 3:44 PM MDTSpecial Weather StatementPUBTeller46 min
Jul 1, 4:21 PM MDTSpecial Weather StatementPUBCuster, Pueblo84 min
Jul 1, 4:27 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 1, 4:30 PM MDTSpecial Weather StatementPUBAlamosa60 min
Jul 1, 5:06 PM MDTSpecial Weather StatementPUBPueblo54 min
Jul 1, 5:14 PM MDTSpecial Weather StatementPUBAlamosa61 min
Jul 1, 5:38 PM MDTSpecial Weather StatementPUBPueblo52 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.